The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A class of inverse Riemann-Hilbert boudary value problems of biananlytic function
Author(s): 
Pages: 706-710
Year: Issue:  5
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Abstract: 研究了双解析函数的一类Riemann-Hiibert边值逆问题,讨论了它的可解性,并得出了可解性定理.
Related Articles
No related articles found